# SDR DHL200080204C

- Difficulty date: December 5, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; RT REAR DOOR THRESHOLD PLATE CRACKED. WELDED THRESHOLD PLATE IAW DPS 10.229. REF: N/R 0802.
